# SDR RAIA00702023

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,212 hours, 14,138 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5587 - STL - NO FUEL FLOW ON NR 1 ENGINE DURING START.  MAINTENANCE RESEATED CONNECTOR TO FADEC 1A & 1B.  OPS CHECK GOOD.
